# SDR CA970722030

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slat Unit
- Part number: 285T004953
- Condition: Failed
- Location: Fseu
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE FLAP DISAGREE. FLAP SLAT ELECTRICAL UNIT REPLACED.
